Best approximation of continuous functions in the metric $C[a,b]$ by generalized polynomials
Doklady Akademii Nauk, Tome 179 (1968) no. 2, pp. 257-259
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_2_a1,
author = {M. S. Aliev},
title = {Best approximation of continuous functions in the metric $C[a,b]$ by generalized polynomials},
journal = {Doklady Akademii Nauk},
pages = {257--259},
year = {1968},
volume = {179},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_2_a1/}
}
M. S. Aliev. Best approximation of continuous functions in the metric $C[a,b]$ by generalized polynomials. Doklady Akademii Nauk, Tome 179 (1968) no. 2, pp. 257-259. http://geodesic.mathdoc.fr/item/DAN_1968_179_2_a1/